IDEAS home Printed from https://ideas.repec.org/a/eee/empfin/v2y1995i3p277-293.html
   My bibliography  Save this article

A statistical correlation dimension

Author

Listed:
  • Mayer-Foulkes, David

Abstract

No abstract is available for this item.

Suggested Citation

  • Mayer-Foulkes, David, 1995. "A statistical correlation dimension," Journal of Empirical Finance, Elsevier, vol. 2(3), pages 277-293, September.
  • Handle: RePEc:eee:empfin:v:2:y:1995:i:3:p:277-293
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0927-5398(95)00007-H
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Brock, W. A., 1986. "Distinguishing random and deterministic systems: Abridged version," Journal of Economic Theory, Elsevier, vol. 40(1), pages 168-195, October.
    2. Ramsey, James B & Sayers, Chera L & Rothman, Philip, 1990. "The Statistical Properties of Dimension Calculations Using Small Data Sets: Some Economic Applications," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 31(4), pages 991-1020, November.
    3. Brock, William A. & Sayers, Chera L., 1988. "Is the business cycle characterized by deterministic chaos?," Journal of Monetary Economics, Elsevier, vol. 22(1), pages 71-90, July.
    4. Brock, W.A., 1991. "Some Theory of Statistical Inference for Nonlinear Science : Expanded Version," Working papers 9101, Wisconsin Madison - Social Systems.
    5. William A. Brock & Ehung G. Baek, 1991. "Some Theory of Statistical Inference for Nonlinear Science," Review of Economic Studies, Oxford University Press, vol. 58(4), pages 697-716.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Mayer-Foulkes David, 2000. "A Generalized Fast Algorithm for BDS-Type Statistics," Studies in Nonlinear Dynamics & Econometrics, De Gruyter, vol. 4(1), pages 1-7, April.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:empfin:v:2:y:1995:i:3:p:277-293. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/jempfin .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.